Crohn's Disease Forum » Tests for IBD » Post MRE- nausea

07-30-2014, 07:51 PM   #1
alyssa519's Avatar
Join Date: Aug 2013
Location: chicago, Illinois
Post MRE- nausea

I'm about 2 hours post getting out of the machine and I'm still having horrible nausea...worse than I ever have before. I feel like I'm going to throw up but I never do. Is this normal?? I had to drink 1.5 L of volumen which they said is barium, had IV contrast and a glucagon shot. I feel awful! Wanting it to go away soon!
07-30-2014, 08:42 PM   #2
Senior Member
Patricia56's Avatar
Join Date: Jul 2012
Location: Northern California, USA
Sorry to hear you are feeling so bad. You might call your doc and ask for some Zofran to get you through the night.

Otherwise my only advice is to go to bed in a dark, quiet room and try to sleep it off.
Badger, 18, CD, overall great guy
Dxd age 10, 2006 after nearly 1 year of active sx
Current CD meds: Remicade, Methotrexate and Omeprazole, Vit. D, Calcium, Folic Acid, Probiotic

Nothing I say here should be construed as medical advice. I am not a doctor. These are just my opinions.
08-06-2014, 09:48 PM   #3
Senior Member
Cosmojo's Avatar
Join Date: Dec 2011
Location: San Antonio, TX

My Support Groups:
Unfortunately I get the same thing from the glucagon, it messes with blood sugar. I echo Patricia56, go to a dark quiet place and just try and sleep it off, maybe take some benedryl or tylenol PM to help you get to sleep.
Currently on:
wellbutrin, levothyroxin, propranolol, B12, multi vitamin, naratriptan, xanax

In the past:
Humira weekly- didn't work
Remicade every 6 weeks- had lots of side effects after being on it for 4 years
Prednisone & all steroids- I get manic episodes so I can't take
Pentasa- didn't work
Imuran- not currently using but did seem to work
MTX- stopped, my kidneys were getting lots of infections

Just trying my best to get through graduate school

Crohn's Disease Forum » Tests for IBD » Post MRE- nausea
Thread Tools

All times are GMT -5. The time now is 07:22 AM.
Copyright 2006-2017